# SDR FDEA202310281808

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300*
- Aircraft serial: 874
- Aircraft time: 21,664 hours, 12,535 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: A5786325116300
- Part serial: FH1563
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RH WING #1 SLAT END RIB 2A, FROM I/B EDGE ABOUT 7" REQUIRES   EVALUATION FOR CONFORMITY COMPLIED WITH EA 6-5750-T0376898 A P1.  REPAIRED THE RH WING #1 SLAT EXISTING REPAIR AT INBOARD EDGE   CLOSE TO RIB 2A. THIS IS CAT A REPAIR AND THIS REPAIR IS DOWNGRADE FROM MAJOR REPAIR   TO MINOR REPAIR, WHICH WILL DELETE FROM AGING MAPING LIST OF N688FE C7 CHECK. MINOR   REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57-50/5819 FOR WORK DETAILS.
